MAUDE Adverse Event Report: COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

COVIDIEN MANSFIELD TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72202536
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a polypectomy, after approximately one minute of shavering within the uterus, a small piece of material that appeared metallic was observed (for 3 to 5 seconds) before disappearing.This event raised concern that the piece could have been part of the shaver.The procedure was immediately paused, and a second blade was used to complete the case.Upon re-entering the uterus, the metallic piece was no longer visible, and the procedure was finished without further incident.It was thought that the piece may have been sucked by the vacuum and trapped in the tissue trap, which was sent to the lab for investigation for any non-biological material.No x-ray imaging was performed to locate or confirm the presence of the component.Both blades used during the procedure were also sent for investigation to determine if any parts were missing.No medical or surgical intervention was necessary, and there were no adverse outcomes such as permanent impairment, extended hospitalization, unanticipated tissue loss or damage, significant blood loss, or prolonged surgical time.No additional operations were planned, and no patient injury occurred.
 
Additional Manufacturer Narrative
D10 concomitant product: 72202536, soft tis shaver mini 72202536 truclear (lot#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23052068
Report Number1282497-2025-00576
Device Sequence Number15908844
Product Code HIH
UDI-Device Identifier10884521744080
UDI-Public10884521744080
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202536
Device Catalogue Number72202536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/15/2025
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexFemale